# SDR ABXA040260

- Difficulty date: June 28, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N880DP
- Make and model: Doug DC-9-32
- Aircraft serial: 47635
- Aircraft time: 36,183 hours, 30,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 99557523
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FRAME CRACKED IN RADIUS FORWARD END OF FORWARD PASSENGER DOOR VIEWED FROM SECOND LIGHTENING HOLE FROM TOP.  REPAIRED INTERCOSTAL IAW DC-9 SRM 52-05.  REINSTALLED DOOR STOP IAW DC-9 SRM 51-30-1.
